Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 325, NWS Springfield, MO

June 18, 2011Dade County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2011, 11:08 PM CDT for Dade County, Lawrence County, Missouri. It was in force for 67 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 11:08 PM CDT (04:08 UTC)
Expired
Jun 19, 2011, 12:15 AM CDT
In force
67 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dade County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 41 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 11:20 PM CDTTSTM WND GST 60Lockwood, MOALONG WITH PEA SIZED HAIL
Jun 18, 11:24 PM CDTTSTM WND DMGGreenfield, MOTIN ROOF OFF OF A BUSINESS
Jun 18, 11:24 PM CDTTSTM WND GST 83South Greenfield, MOHOME WEATHER STATION MEASURED WIND GUST OF 83 MPH
Jun 18, 11:30 PM CDTTSTM WND GST 60Greenfield, MO
Jun 18, 11:35 PM CDTTORNADO4 Ne Everton, MOA NWS SURVEY TEAM DETERMINED THAT AN EF-1 TORNADO WITH WINDS OF 80-90 MPH OCCURRED ON JUNE 18TH. THE TORNADO TOUCHED DOWN AROUND 1135 PM ABOUT 4 MILES NORTHEAST OF EVERTON AND TRAVELLED 11 MILES LIFTING AROUND 1150 PM ABOUT 6 MILES EAST OF WALNUT GROVE. THE ST
Jun 18, 11:40 PM CDTTORNADO2 Se Dadeville, MOA NWS SURVEY TEAM DETERMINED THAT AN EF-1 TORNADO WITH ESTIMATED WINDS OF 80-90 MPH OCCURRED ON JUNE 18TH. THE STORM TOUCHED DOWN AROUND 1140 PM ABOUT 2 MILES SOUTHEAST OF DADEVILLE AND TRAVELLED 6 MILES LIFTING AROUND 1150 PM ABOUT 1 MILE SOUTH OF EUDORA. THI
Jun 18, 11:41 PM CDTTSTM WND DMG6 E Greenfield, MONUMEROUS TREES DOWN ACROSS CENTRAL AND EASTERN PORTIONS OF DADE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 6:03 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4246 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4246 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
3.1
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WUUS53 KSGF 190408
SVRSGF
MOC057-109-190515-
/O.NEW.KSGF.SV.W.0325.110619T0408Z-110619T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DADE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1215 AM CDT.

* AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
  WEST OF SYLVANIA TO 15 MILES WEST OF RED OAK...MOVING EAST AT 55
  MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS HAVE A HISTORY OF
  PRODUCING LARGE HAIL AND DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE ARCOLA...BONA...CEDARVILLE...
  CHESAPEAKE...DADEVILLE...EVERTON...GREENFIELD...HALLTOWN...
  HOBERG...LOCKWOOD...MEINERT...MILLER...MOUNT VERNON...NEOLA...
  PENNSBORO...RED OAK...SOUTH GREENFIELD...STOTTS CITY AND SYLVANIA.

OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 33 AND 58 WILL ALSO BE IMPACTED BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3709 9406 3729 9405 3729 9408 3758 9407
      3757 9362 3728 9362 3726 9361 3702 9361
TIME...MOT...LOC 0408Z 272DEG 46KT 3748 9408 3723 9421
WIND...HAIL 60MPH 1.00IN

$$

SCHAUMANN
2 follow-up statements
196 
WWUS53 KSGF 190414
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1114 PM CDT SAT JUN 18 2011

MOC057-109-190515-
/O.CON.KSGF.SV.W.0325.000000T0000Z-110619T0515Z/
DADE MO-LAWRENCE MO-
1114 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHERN LAWRENCE AND DADE COUNTIES...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SYLVANIA TO
MEINERT TO 10 MILES WEST OF RED OAK...MOVING EAST AT 55 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING
LARGE HAIL AND DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE ARCOLA...BONA...CEDARVILLE...CHESAPEAKE...
DADEVILLE...EVERTON...GREENFIELD...HALLTOWN...HOBERG...LOCKWOOD...
MEINERT...MILLER...MOUNT VERNON...NEOLA...PENNSBORO...RED OAK...SOUTH
GREENFIELD...STOTTS CITY AND SYLVANIA.

OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 33 AND 58 WILL ALSO BE IMPACTED BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THESE STORMS...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.

&&

LAT...LON 3709 9406 3729 9405 3729 9408 3758 9407
      3757 9362 3728 9362 3726 9361 3702 9361
TIME...MOT...LOC 0414Z 272DEG 46KT 3747 9398 3735 9401
          3723 9417
WIND...HAIL 70MPH 1.00IN

$$

SCHAUMANN
058 
WWUS53 KSGF 190446
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 PM CDT SAT JUN 18 2011

MOC057-109-190515-
/O.CON.KSGF.SV.W.0325.000000T0000Z-110619T0515Z/
DADE MO-LAWRENCE MO-
1146 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHERN LAWRENCE AND DADE COUNTIES...

...A TORNADO WARNING ALSO REMAINS IN EFFECT UNTIL 1215 AM FOR 
NORTHEASTERN LAWRENCE AND SOUTHEASTERN DADE COUNTIES...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DADEVILLE
TO 8 MILES EAST OF EVERTON TO HALLTOWN...MOVING EAST AT 55 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS HAVE PRODUCED 
WIDESPREAD TREE DAMAGE ACROSS DADE COUNTY.

LOCATIONS IMPACTED INCLUDE ARCOLA...BONA...CEDARVILLE...CHESAPEAKE...
DADEVILLE...EVERTON...GREENFIELD...HALLTOWN...HOBERG...LOCKWOOD...
MEINERT...MILLER...MOUNT VERNON...NEOLA...PENNSBORO...RED OAK...SOUTH
GREENFIELD...STOTTS CITY AND SYLVANIA.

OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 33 AND 58 WILL ALSO BE IMPACTED BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3709 9406 3729 9405 3729 9408 3758 9407
      3757 9362 3728 9362 3726 9361 3702 9361
TIME...MOT...LOC 0445Z 272DEG 46KT 3745 9361 3731 9354
          3718 9359
WIND...HAIL 70MPH 1.25IN

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:47 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 18, 9:47 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 PM CDT SAT JUN 18 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

CONVECTIVE DEVELOPMENT UNDERWAY GENERALLY AS EXPECTED THIS
EVENING...WITH STORMS FIRING ALONG/AHEAD OF SURFACE BOUNDARY
STRETCHING FROM CENTRAL MISSOURI TOWARD ICT. INSTABILITY AS
SAMPLED BY 00Z SGF RAOB AND CONFIRMED BY RUC/SPC MESO ANALYSIS
PAGE REMAINS VERY HIGH...WITH MU CAPES PUSHING THE 4000-4500
J/K RANGE. COMBINED WITH 50 KTS OF EFFECTIVE BULK SHEAR...THIS HAS
YIELDED NUMEROUS SLITTING SUPERCELLS THUS FAR. HIGH LOW LEVEL
THETA-E DIFFERENTIALS FAVOR COLD POOL GENERATION...WITH THE
EXPECTATION THAT STORMS WILL CONGEAL INTO AN MCS AS INCREASED LIFT
ON THE NOSE OF A STRONG LLJ KICKS IN. THIS LOOKS TO BE PLAYING OUT
LARGELY TO PLAN JUST EAST OF ICT...AS ADDITIONAL CONVECTION HAS
FIRED IN RESPONSE TO 45 KT LOW LEVEL JET EVIDENT IN PROFILER AND
VWP DATA.

AS THESE STORMS MOVE EAST IN MCS FORM...FAVORABLE COLD POOL/SHEAR
BALANCE WILL RESULT IN THE DEVELOPMENT OF A FORWARD PROPAGATING
MCS THROUGH THE OVERNIGHT HOURS...WITH AN ATTENDANT ENHANCED
DAMAGING WIND RISK.

BOXELL

&&

.DISCUSSION...

...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK...

UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE
WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN
UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT
WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS.

THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN
ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE
OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON
MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS
CONVECTION DURING THE DAY.

EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE
APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST
AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY
TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO-
SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL
LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT
THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED.

THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE
UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON
TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION
AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR
SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF
DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A
GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY.

THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY
MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER
TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID
WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO
MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE
NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING
PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME.

FOSTER

&&

.AVIATION...

CUMULUS FIELD REMAINS ACROSS THE AREA WITH A LITTLE MORE VERTICAL
DEVELOPMENT NOTED OVER THE LAST COUPLE OF HOURS. THUNDERSTORMS
HAVE NOW DEVELOPED JUST TO THE NORTH OF THE FRONTAL BOUNDARY
ACROSS SOUTH CENTRAL KANSAS. EXPECT THUNDERSTORMS TO CONTINUE DEVELOPING
ACROSS THE AREA OVER THE NEXT TWO HOURS WITH THE LOW LEVEL JET
SETTING UP AND AN UPPER LEVEL DISTURBANCE APPROACHING.

A SECOND CONCERN IS OUT IN CO/NW KS. IF THESE STORMS CAN HOLD
TOGETHER AND TAP INTO THIS AIR MASS...COULD HAVE CONVECTION WELL
INTO THE EARLY MORNING HOURS. IN ADDITION...THE LOW LEVEL JET
COULD ALSO POSE SOME LLWS PROBLEMS TOWARD SUNRISE.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 18, 7:29 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT SAT JUN 18 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
729 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED DAMAGING THUNDERSTORM WIND RISK.
ELEVATED LARGE HAIL RISK.
ELEVATED LIGHTNING RISK.
LIMITED TORNADO RISK.

DISCUSSION...

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING INTO THE
OVERNIGHT HOURS ACROSS THE OUTLOOK AREA. STORMS WILL LIKELY BE IN THE
FORM OF SUPERCELLS FOR A SHORT PERIOD OF TIME...BEFORE FORMING
INTO ONE OR MORE ORGANIZED COMPLEXES OF STORMS. THE PRIMARY THREAT
WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 70 MPH AND HAIL
TO THE SIZE OF QUARTERS. HOWEVER...ISOLATED TORNADOES WILL BE
POSSIBLE WITH THE INITIAL SUPERCELL STORMS...AS WELL AS WELL AS
ALONG THE LEADING EDGE OF THE COMPLEX OF STORMS ONCE IT ORGANIZES
AND BEGINS TO MOVE EAST ACROSS MISSOURI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES
WILL OCCUR SUNDAY.

NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN
ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS.

THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH
WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT
BE RULED OUT WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE
OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAEDE

In the hours before

Local storm report, Jun 18, 9:59 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             4 SW GREENBUSH          37.47N 95.03W
06/18/2011  E1.00 INCH       CRAWFORD           KS   LAW ENFORCEMENT

&&

GAGAN
Local storm report, Jun 18, 10:16 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1016 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     BEULAH                  37.44N 94.83W
06/18/2011  E60.00 MPH       CRAWFORD           KS   LAW ENFORCEMENT

1010 PM     HAIL             BEULAH                  37.44N 94.83W
06/18/2011  E1.00 INCH       CRAWFORD           KS   LAW ENFORCEMENT

&&

GAGAN
Local storm report, Jun 18, 10:30 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1030 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     HAIL             2 E CHEROKEE            37.35N 94.77W
06/18/2011  E1.00 INCH       CRAWFORD           KS   EMERGENCY MNGR

            ALONG CHEROKEE AND CRAWFORD COUNTY LINE...RELAYED BY
            CHEROKEE EM

1029 PM     TSTM WND GST     2 E CHEROKEE            37.35N 94.77W
06/18/2011  E65.00 MPH       CRAWFORD           KS   EMERGENCY MNGR

            ALONG CHEROKEE AND CRAWFORD COUNTY LINE...RELAYED BY
            CHEROKEE EM

&&

GAGAN
Local storm report, Jun 18, 10:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND GST     4 E CHEROKEE            37.35N 94.74W
06/18/2011  E60 MPH          CRAWFORD           KS   LAW ENFORCEMENT

&&

GAGAN
Local storm report, Jun 18, 10:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     3 W PITTSBURG           37.41N 94.76W
06/18/2011                   CRAWFORD           KS   STORM CHASER

            TREE DOWN BLOCKING ONE LANE OF HIGHWAY 126. WIND
            ESTIMATED AT 60 MPH.

&&

GAGAN
Local storm report, Jun 18, 11:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1104 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             5 E PITTSBURG           37.41N 94.62W
06/18/2011  E1.00 INCH       BARTON             MO   LAW ENFORCEMENT

            NICKEL AND QUARTER SIZED HAIL ALONG WITH WIND GUSTS TO 40
            MPH.

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:50 PM CDTSpecial Weather StatementSGFCamden, Miller40 min
Jun 18, 8:04 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan41 min
Jun 18, 8:18 PM CDTSpecial Weather StatementSGFBenton27 min
Jun 18, 8:36 PM CDTSevere Thunderstorm WarningSGFBenton54 min
Jun 18, 8:44 PM CDTSevere Thunderstorm WarningSGFMiller46 min
Jun 18, 9:07 PM CDTSevere Thunderstorm WarningSGFMaries, Miller38 min
Jun 18, 9:28 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan18 min
Jun 18, 9:34 PM CDTSpecial Weather StatementSGFMiller26 min
Jun 18, 9:43 PM CDTSevere Thunderstorm WarningSGFMiller32 min
Jun 18, 9:45 PM CDTSevere Thunderstorm WarningSGFMaries, Miller30 min
Jun 18, 10:06 PM CDTTornado WarningSGFMaries39 min
Jun 18, 10:14 PM CDTSevere Thunderstorm WarningSGFMiller26 min
Jun 18, 10:23 PM CDTFlash Flood WarningSGFMiller9 hr
Jun 18, 10:39 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper66 min
Jun 18, 11:19 PM CDTSpecial Weather StatementSGFChristian, Greene, Polk26 min
Jun 18, 11:26 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon49 min
Jun 18, 11:27 PM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Polk63 min
Jun 18, 11:30 PM CDTTornado WarningSGFDade, Greene, Lawrence, Polk45 min
Jun 18, 11:34 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski41 min
Jun 18, 11:38 PM CDTSevere Thunderstorm WarningSGFBarton52 min
Jun 18, 11:59 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk, Webster61 min
Jun 19, 12:07 AM CDTTornado WarningSGFDallas, Greene, Laclede, Polk, Webster38 min
Jun 19, 12:10 AM CDTSevere Thunderstorm WarningSGFMaries, Miller14 min
Jun 19, 12:13 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence14 min
Jun 19, 12:19 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon56 min
Jun 19, 12:21 AM CDTSpecial Weather StatementSGFPhelps39 min
Jun 19, 12:36 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski, Wright54 min
Jun 19, 12:55 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Polk35 min
Jun 19, 12:59 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Miller, Phelps, Pulaski, Texas76 min
Jun 19, 1:03 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper6 hr
Jun 19, 1:44 AM CDTSevere Thunderstorm WarningSGFDent, Shannon61 min
Jun 19, 2:45 AM CDTSpecial Weather StatementSGFShannon30 min
Jun 19, 2:46 AM CDTFlash Flood WarningSGFMaries, Phelps, Pulaski4 hr
Jun 19, 3:17 AM CDTSpecial Weather StatementSGFDallas28 min
Jun 19, 4:52 AM CDTSpecial Weather StatementSGFDouglas38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.